No. Often the two medications are prescribed together (although not mixed). This question cannot be answered on the internet. You need to consult with your nurse-practicioner or primary care physician who manages your diabetic care and prescribed the Novalog.
I switched from lantus to novolog and the doses are different, I then switched to the 70/30 novolin (relion brand from wal mart) as it was much cheaper and the dose once again changed, although I am type 2 and monitor my levels closely, all insulin brands work differently so be careful and consult Dr.
I did finally settle on the 70/30 mix, you can get the pens but it is much cheaper to just inject yourself, I get the needles that are the same size as the pens.....good luck, it took me awhile to figure this one out (along with Dr. of course)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.